Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Problem with penis erection. Suggest oral medicine for normal sex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Question
I am 49yrs,165cms,68kgs.Normal health no Bp or diebetis,children 20/13.I have sometimes problem in normal penis erection could you suggest oral medicine for normal sex
Posted Sun, 22 Apr 2012 in Men Sexual Problems
 
 
Answered by Dr. Andrew Rynne MD 29 minutes later
Hi there Prasann.

Thank you for posting you question.

Some loss of erection strength is not unusual for a man in his late forties.

The best treatment for this might be Cialis because it will give you a 36 hour window. You can consult your primary physician or an urologist who can prescribe this medice to you. This way you do not have to worry about timing and the extra stress of that.

You may find that this alone will restore your confidence such that you will not need to take this medication on ongoing basis.

Another thing that you may wish to consider would be testosterone replacement therapy.

You can consider discussing about these options after consulting your doctor.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor